# SDR AALA20040164

- Difficulty date: February 2, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- Engine: Ge CF680C2A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT T1522/02, RIGHT INNER NR 2 PUMP FAILURE AND NR 1 PUMP WAS ON MEL.  RETURNED TO SJU.  LANDED WITHOUT INCIDENT.  SUMPED RIGHT INNER NR 2 TANK AND ACCOMPLISHED RIGHT INNER NR 2 PUMP OPERATION.  REPLACED THE FUEL PRESSURE SWITCH FOR NR 1 PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
